Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleValue monoids of zero-dimensional valuations of rank 1
Author(s) Edward Mosteig
TypeArticle in Journal
AbstractClassically, Gröbner bases are computed by first prescribing a fixed monomial order. Moss Sweedler suggested an alternative in the mid-1980s and developed a framework for performing such computations by using valuation rings in place of monomial orders. We build on these ideas by providing a class of valuations on K(x, y) that are suitable for this framework. We then perform such computations for ideals in the polynomial ring K[x ,y] . Interestingly, for these valuations, some ideals have finite Gröbner bases with respect to a valuation that are not Gröbner bases with respect to any monomial order, whereas other ideals only have Gröbner bases that are infinite.
KeywordsValuations, Gröbner bases
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717108000151
LanguageEnglish
JournalJournal of Symbolic Computation
Volume43
Number10
Pages688 - 725
Year2008
Edition0
Translation No
Refereed No
Webmaster